MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY3 IMPLANT; DENTAL IMPLANT
Catalog Number 864211
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Purulent Discharge (1812); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Osteopenia/ Osteoporosis (2651)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017.Report late due to asr to individual reporting transition.
 
Event or Problem Description
Per complaint (b)(4), a patient experienced loss of integration after loading with pus and inflammation.

Brand Name
LEGACY3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e. hillcrest dr.
thousand oaks CA 91362
MDR Report Key8876543
Report Number3001617766-2019-00354
Device Sequence Number11282406
Product Code DZE
UDI-Device Identifier10841307102526
UDI-Public10841307102526
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2019
Device Catalogue Number864211
Device Lot Number48596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR